# SDR SIMA200236304

- Difficulty date: December 19, 2002
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, A GOUGE WAS FOUND ON REAR FUSELAGE 1 BETWEEN FRAMES 65 AND 66 AND STRINGERS 20L AND 21L.  REMOVED DAMAGE BY MAKING A 2.25 INCH BY 3.12 INCH CUTOUT.  FABRICATED A REPAIR FILLER.  REPAIR DONE IAW EMB 145 SRM (145/1142 REV 20) 53-31-01 PARA 2 FIG 201, AND GST 3655/02.  (M)
